# SDR AWXA200501286

- Difficulty date: October 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 26,960 hours, 10,338 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FORWARD OVENS EMIT NOXIOUS FUMES WHEN USED.  MAINTENANCE REMOVED AND REPLACED FORWARD GALLEY NR 1 OVEN.  OPERATIONAL CHECKS GOOD.  VENDOR TEAR DOWN REPORT CONFIRMS REASON FOR REMOVAL.  UNIT WAS RECEIVED WITH TEMPERATURES OUT OF RANGE.  TEMPERATURE PROBE WAS ADJUSTED AND REPAIRED IAW CMM 25-35-53 REV 2.  OPERATIONAL TESTS WERE GOOD IAW CMM 25-35-53 REV 2.
